Identification of rational approximate models in H-infiniti using generalized orthonormal basis

Szabó, Zoltán and Bokor, József and Schipp, Ferenc (1999) Identification of rational approximate models in H-infiniti using generalized orthonormal basis. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 44 (1). pp. 153-158.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1939

Update Item Update Item